SIAM Journal on Computing, 0097-5397

Journal

ISSNs0097-5397

Research output

  1. 2015
  2. Published

    Equality constrained least squares with residual bounding for ode and related eigenvalue problems

    Harker, M. & O'Leary, P., 2015, In : SIAM Journal on Computing.

    Research output: Contribution to journalArticleResearchpeer-review

  3. 2002
  4. Published

    The nonstochastic multiarmed bandit problem

    Auer, P., Cesa-Bianchi, N., Freund, N. & Schapire, R. E., 2002, In : SIAM Journal on Computing. 32 (1), p. 48-77

    Research output: Contribution to journalArticleResearchpeer-review